# SDR USAA2013012200004

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008704
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - L2 DOOR LINER EXIT SIGN "L333" HAS BROKEN LIGHT COVER.  REPLACED L-2 DOOR LINER EXIT SIGN "L333" & OPS CHECKS GOOD IAW B767 AMM 33-51-022-029 & 33-51-01-402-030.
